# SDR AWXA200200395

- Difficulty date: April 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952166
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON THE AFT CARGO DOOR LOWER AFT CROSS BEAM.  MAINTENANCE REMOVED EXISTING T-CHORD AND FILLER, FABRICATED AND INSTALLED REPAIR PARTS IAW BSB 737-52A1079, AND AWA ER 15-5233-02116-GF1.
